# SDR REXA2012062100861

- Difficulty date: May 23, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 22,328 hours, 19,984 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORWARD FACE HAS GOUGES ON WEB AT LBL 9 ABOVE THE FLOOR MEASURING 0.004 INCH DEEP.  REPAIRED IAW SRM 51-12-00.
